# SDR 97ZZZX3950

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK INSPECTION AT ANC, A LEAP DOUBLER CRACK WAS DISCOVERED AT WS 240R.  CRACK LENGTH WAS 1.3 INCHES; AN ADDITIONAL CRACK WAS DISCOVERED AT RWS 241.75, .50 INCH LENGTH.  REPAIRED BY PATCHING PER LAC SRM CHAPTER 57-2-1, PAGE 43.  SEALED AREA PER SRM 51-2-16.
